# SDR FDEA202205071341

- Difficulty date: May 7, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 35,865 hours, 19,784 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO RUDDER NO.4 HINGE ARM FOUND UPPER PART CRACK AND 1EA RIVET   HEAD SHEAR AT RIB 10,LH AREA. REPLACED THE UPPER HINGE ARM WITH NEW ONE I.A.W EA NO:6-5530-T0368481 P1, SEQ   NO:001036, TITLE:STABILIERS-VERTICAL STABILIZER RUDDER HINGE ARM #4 DAMAGE AND   REPLACEMENT & A300-600F SRM 51-72-10-001, PAGE.2 & 51-40-21-001, PARA.6, PAGE.7B-23
